Show simple item record

dc.contributor.authorSilva, Kaye ( Orcid Icon 0000-0002-8924-3660 )
dc.contributor.authorSousa, Steffanio Moreno ( )
dc.date.accessioned2021-09-17T20:16:33Z
dc.date.available2021-09-17T20:16:33Z
dc.date.issued2020-01-23
dc.identifier.citationSilva, K., Sousa, S. M. (2020). Multiplicity of positive solutions for a gradient type cooperative/competitive elliptic system. Electronic Journal of Differential Equations, 2020(10), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14506
dc.description.abstractWe study the existence of positive solutions for gradient type cooperative, competitive elliptic systems, which depends on real parameters λ, μ. Our analysis is purely variational and depends on finer estimates with respect to the Nehari sets, in fact, we determine the extremal parameter λ* (μ) for which the Nehari set is a manifold and hence standard variational techniques can be applied. We also discuss the cases where the Nehari set is not a manifold.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectGradient systemsen_US
dc.subjectCooperative/competitive systemsen_US
dc.subjectNehari manifolden_US
dc.subjectVariational methodsen_US
dc.subjectExtremal parameteren_US
dc.titleMultiplicity of positive solutions for a gradient type cooperative/competitive elliptic systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record